# SDR SWAA095192

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 77,216 hours, 41,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT FUSELAGE SKIN BUTT STRAP CORRODED AT BS 360, STR 26L.  REPAIRED SKIN PER ER.
